# SDR FDEA201109234094

- Difficulty date: September 23, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720a S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON FUSELAGE SKIN NEAR BS 720A FRAME BETWEEN STR 27L AND 28L. REPAIRED.
